# SDR IPXA2024061744408

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 36,980 hours, 25,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 69209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTERIOR EMERGENCY LIGHT.  R&R BATTERY PACK PER AMM 33-51-07 OPS CHECK GOOD THIS CLEARS MEL 33-51-1-1 PLACARD REMOVED
